MAUDE Adverse Event Report: MASIMO - 15750 ALTON PKWY RADIUS PPG NEO; OXIMETER

MASIMO - 15750 ALTON PKWY RADIUS PPG NEO; OXIMETER
Model Number 4585
Medical Device Problem Code Low Readings (2460)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/21/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Additional manufacturing narrative: attempts have been made to obtain the product.The product has not been returned to masimo to allow an analysis to be performed.If the product is returned for evaluation or new information is obtained, a follow up report will be submitted., other, other text: initial reporter zip code exceeded the maximum allowable characters, zip code is as follows: k1n 5m9.
 
Event or Problem Description
The customer reported the sensor was consistently reading oxygen 3%-5% lower than the site's oximeter.No patient impact or consequences were reported.
 
Additional Manufacturer Narrative
Additional manufacturing narrative: the returned device was evaluated.During continuity testing, no short or open was detected and no intermittent short or open was detected when sensor was manipulated.A "no sensor connected" error message was displayed, and the sensor led does not illuminate.Accuracy testing was not able to be performed since the device was not functioning.Initial reporter zip code exceeded the maximum allowable characters, zip code is as follows: (b)(6).
 
Event or Problem Description

Brand Name
RADIUS PPG NEO
Common Device Name
OXIMETER
Manufacturer (Section D)
MASIMO - 15750 ALTON PKWY
15750 alton pkwy
irvine CA 92618
Manufacturer (Section G)
MASIMO - MEXICALI
industrial vallera de mexicali calzada del oro, no.2001
mexicali, baja california 21600
MX   21600
Manufacturer Contact
matofa fautua
15750 alton pkwy
irvine, CA 92618
9498223661
MDR Report Key12801100
Report Number3019388613-2021-00316
Device Sequence Number12156611
Product Code DQA
UDI-Device Identifier10843997014684
UDI-Public10843997014684
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K183697
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Non-Healthcare Professional
Remedial Action Other
Type of Report Initial,Followup
Report Date (Section B) 10/21/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/01/2023
Device Model Number4585
Device Catalogue Number4585
Device Lot Number21GWP
Was Device Available for Evaluation? Device Returned to Manufacturer
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/21/2021
Supplement Date Received by Manufacturer05/27/2022
Initial Report FDA Received Date11/11/2021
Supplement Report FDA Received Date06/17/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/21/2021
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient Age47 YR
Patient SexMale